# SDR DHL2006780120

- Difficulty date: November 13, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 520 RBL 45 HAS DEEP GOUGE (AREA MARKED).  BLENDED OUT GOUGE AT CABIN SEAT TRACK BS 520 RBL 45 PER B727 SRM 51-10-6, MAT LOSS .063, ORIGINAL THICKNESS .800, MAT REMAINING .737 AREA FOUND BEYOND LIMITS.  REMOVED FLOOR ROW E AND F BS 420-720A PER MM 53-00-11.  REMOVED SEAT TRACK BS 480-690 RBL 45 PER B727 SRM 51-30-2.  FAB NEW SEAT TRACK STA 480-690 MAT USED BAC1520-7927/78T6511 PO NR 9003797 DIM 17' 7 3/8" AND 2 ANGLES MAT USED BAC1503-1001227178T6311 SIZE 12" BY 3 1/2" PO NR 9003839 AND STRAP MAT USED .250 7075T6 SIZE 7 1/2" BY 2" PO NR 9001189 PER B727 SRM 53-10-5 FIG 1.  TREATED AND PRIMED PARTS PER B727 SRM 51-10-2.  INSTALLED SEAT TRACK AND PARTS PER B727 SRM 53-10-5 FIG 1.  INSTALLED FLO
